Jump to content

Photo

Strangeside Effects Of Erythromycin

erythromycin side effects acne scars

1 reply to this topic

#1 LaurenHolt

LaurenHolt

    New Member

  • Members
  • Posts & Likes
    Posts: 16
    Blog Entries: 1
    Likes: 1
About Me
  • Gender:Female
  • Location:Scotland
  • Interests:Hunting down Acne solutions
  • Joined: 21-January 13

Posted 25 January 2013 - 02:52 PM

Been on Erythromycin for a week now. I've had the usual stomach cramps but lots of fluids, digestive drinks and set pill taking times have got rid of those.

 

Today though my joints in my shoulders ached... I'm a fit 17 year old girl, and I'd slept fine. Weird. Gone in a few hours though.

 

But over the past few days, the skin around my eyes has become red and very sore. Not really noticeable, but it stings like hell when I wash my face, use toner etc!

 

I'm also using Differin cream but I make sure this goes NOWHERE near my delicate eye area...

 

A positive side effect though - I now have tons of energy!

 

Anyone else get strange side effects?



#2 tracy521

tracy521

    Veteran Member

  • Veteran Members
  • Posts & Likes
    Posts: 1,278
    Likes: 117
About Me
  • Gender:Female
  • Location:pittsburgh
  • Joined: 18-October 05

Posted 28 January 2013 - 12:24 PM

i was on that for a bit and had to stop taking it because it really upset my stomach and gave me bad cramping. also it gave me terrible anxiety while i was on it. a few days after i stopped i was fine again. anyway its probably the differin causing the issues around your eyes. my derm said that all retinoids move around a bit after applied so you could have avoided the eye area and the differin moved up after you applied or it coud have happened when you put on your moisturizer. you figure if you are rubbing in the moisturizer after the differin it would cause it to move around your face as well.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users